# SDR CA950928001

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SUBMITTER SUGGESTS THAT THEY CANNOT COMPLY WITH THE FLIGHT MANUAL REQUIREMENT TO SAMPLE FUEL AT THE ENGINE FUEL FILTER FOR CONTAMINANTS AS REQUIRED BY HUGHES PRE-FLIGHT.  FIELD EXPERIENCE HAS INDICATED THAT THE ENGINE FUEL FILTER SAMPLE POINT IS VITAL.  WHEN USING JET 'A' FUEL, THE ENGINE FUEL FILTER BOWL WILL COLLECT WATER THAT WAS NOT DETECTED AT THE FUEL CELL DRAIN.  MANUFACTURER CONTACTED AND FLIGHT MANUAL WILL BE CORRECTED.
